# SDR UIEA2019030803507

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,936 hours, 18,361 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L WX RADAR TILT FUNCTION DOES NOT CORRELATE TO INPUT FROM CONTROL HEAD DURING CLIMB NO TILT AT 3 . R WX RADAR OPERATES NORMAL. ( PERFORMED OPS CHECK OF L WX RADAR SYSTEM IAW AMM 34-43-00. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME  )
